# SDR USAA980525

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24551
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stabilizer
- Part time: 26,761 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING C-2 CHECK VISUAL INSPECTION, FOUND A 1.75 INCH CRACK ELEV STATION 51-54 AT STAB STATION 67.54 HORIZONTAL STABILIZER SKIN.  CUTOUT CRACK AND INSTALLED DOUBLER PER TR 55-10-07.  (M)
